MathSciNet Relay Station
MathSciNet bibliographic data
MR1554018 Contributed Item
Csörgő, M.; Révész, P.; A new method to prove strassen type laws of invariance principle. II. Z. Wahrscheinlichkeitstheorie und Verw. Gebiete 31 (1975), no. 4, 261–269.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement